# SDR DL73S971390

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING OUTBOARD AFT SUPPORT FITTING FOR THE MAIN LANDING GEAR BEAM WAS FOUND CRACKED.  THE CRACKING IS TYPICAL TO THAT DESCRIBED IN BACO S/B 737-57-1216.  THE CRACKED FITTING WILL REMAIN ON THE A/C ON A TIME LIMITED BASIS AND THEN BE REPAIRED PER THE S/B.
